Alert archive / Tennessee / River Flood Advisories in 2013

River Flood Advisory 21, NWS Nashville, TN

April 27, 2013Davidson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Apr 27, 2013, 12:56 PM CDT for Davidson County, Tennessee. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2013, 12:56 PM CDT (17:56 UTC)
Expired
Apr 27, 2013, 7:57 PM CDT
In force
7 hr
Issued by
NWS Nashville, TN

County Davidson County, TN

The radar

The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek at Woodbine (WBNT1). The gauge peaked at 13.96 ft at Apr 28, 2013, 12:00 PM CDT.

actionminormoderate5101504/2704/2804/29
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03431060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WGUS84 KOHX 271756
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
1256 PM CDT SAT APR 27 2013

 
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY 
  MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY 

. STEADY RAINFALL THROUGHOUT THE MORNING HAS CAUSED MILL CREEK TO RISE ABOVE 
ACTION STAGE. THE CREEK IS EXPECTED TO CONTINUE RISING BUT TO REMAIN
BELOW FLOOD STAGE THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-280430-
/O.NEW.KOHX.FL.Y.0020.130427T1756Z-130428T0430Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1256 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MILL CREEK NEAR ANTIOCH
* AT 12PM SATURDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE TO RISE TO NEAR 13.7 FEET BY THIS EVENING.
* AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY 
  INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE...
  BLUE HOLE ROAD...AND HARDING PLACE. ALSO FLOODING OF EZELL ROAD PARK AND 
  ANTIOCH PARK IS OCCURRING.
* AT 13.0 FEET...PORTIONS OF EZELL ROAD PARK AND ANTIOCH PARK ARE INUNDATED...
  AND PROPERTY OF ANTIOCH MIDDLE SCHOOL ALONG THE CREEK BECOMES INUNDATED.
* AT 12.0 FEET...WATER BEGINS TO INUNDATE LOW LYING AREAS ALONG THE CREEK FROM 
  INTERSTATE 24 TO NEAR HARDING PLACE...INCLUDING EZELL ROAD PARK AND ANTIOCH 
  PARK.


$$

TNC037-280230-
/O.NEW.KOHX.FL.Y.0021.130427T1756Z-130428T0230Z/
/WBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1256 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MILL CREEK NEAR WOODBINE
* AT 12PM SATURDAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE TO RISE TO NEAR 13.4 FEET BY THIS EVENING.
* AT 14.0 FEET...WATER BEGINS TO FLOOD THE YARDS OF HOMES ALONG WIMPOLE DRIVE 
  AND CURREY ROAD NEAR THOMPSON LANE...AND THE LOW LYING PORTIONS OF BUSINESSES 
  NEAR THE INTERSECTION OF OLD GLENROSE AVENUE AND THOMPSON LANE.
* AT 13.0 FEET...WATER BEGINS TO FLOOD PORTIONS OF OLD GLENROSE AVENUE NORTH OF 
  THOMPSON LANE...AND LOW LYING AREAS ALONG THE CREEK ON WIMPOLE DRIVE. WATER 
  ALSO BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ON DRUMMOND DRIVE.
* AT 12.0 FEET...WATER BEGINS TO APPROACH PORTIONS OF OLD GLENROSE AVENUE NORTH 
  OF THOMPSON LANE...AND BEGINS TO INUNDATE LOW LYING AREAS OF PROPERTIES ALONG 
  THE CREEK ON WIMPOLE DRIVE.


$$
1 follow-up statement
958 
WGUS84 KOHX 280057
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
757 PM CDT SAT APR 27 2013

 
...THE FLOOD ADVISORY IS CANCELLED FOR THE MILL CREEK...
 
  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY
  MILL CREEK NEAR WOODBINE AFFECTING DAVIDSON COUNTY
 
.WATER LEVELS ON MILL CREEK CONTINUE TO SUBSIDE THIS EVENING...AND HAVE FALLEN 
BELOW ACTION STAGE. ADDITIONAL HEAVY RAINFALL MAY BE POSSIBLE LATE TONIGHT...SO 
STAY TUNED FOR FURTHER STATEMENTS REGARDING MILL CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-280127-
/O.CAN.KOHX.FL.Y.0020.000000T0000Z-130428T0057Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
757 PM CDT SAT APR 27 2013

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MILL CREEK NEAR ANTIOCH
* AT 07PM SATURDAY THE STAGE WAS 9.6 FEET AND FALLING.
* FLOOD STAGE IS 14.0 FEET.

$$

TNC037-280127-
/O.CAN.KOHX.FL.Y.0021.000000T0000Z-130428T0057Z/
/WBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
757 PM CDT SAT APR 27 2013

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MILL CREEK NEAR WOODBINE
* AT 07PM SATURDAY THE STAGE WAS 10.8 FEET AND FALLING.
* FLOOD STAGE IS 14.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 27, 12:45 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 27, 12:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 PM CDT SAT APR 27 2013

.AVIATION UPDATE...FOR 18Z TAF PACKAGE...
LATEST RADAR TRENDS INDICATE RAIN SHIELD MOSTLY EAST OF I65
CORRIDOR. STILL SCATTERED SHOWERS BEING OBSERVED ACROSS WESTERN
AND SOUTHERN MIDDLE TN AT TAF ISSUANCE. VISIBILITIES ARE CLEARING
UP AT KBNA AND KCKV AS WELL. WARM FRONT IS STILL WELL SOUTH OF THE
CWA SO ONLY WENT WITH VCSH FOR KBNA TO PREVAIL FOR THE FIRST FEW
HOURS. THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS WILL
REDEVELOP IN THE VICINITY OF KBNA AND KCKV. THESE STORMS WILL
LIKELY BE ORIENTED ALONG THE WARM FRONT AND MOVE NORTHEASTWARD.
AMENDMENTS MAY BE REQUIRED AS IMPACTS TO TERMINALS BECOMES MORE
CLEAR THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 913 AM CDT SAT APR 27 2013/

MESOSCALE UPDATE...
AT 14Z WARM FRONT DRAPED ACROSS SOUTHERN ARKANSAS AND NORTHERN
MISSISSIPPI SOUTH OF CLARKDALE. MID STATE WELL NORTH OF WARM FRONT
AND ON COOL SIDE WITH WIDESPREAD SHOWERS STRUNG OUT FROM WEST TO
EAST ACROSS WEST AND MIDDLE TENNESSEE WORKING EASTWARD. THERE IS A
SMALL CLUSTER OF THUNDERSTORMS CURRENTLY IN PERRY COUNTY WITH A
FEW MORE STORMS STILL IN WESTERN TENNESSEE YET TO COME EAST.
INFRARED CLOUD TOPS HAVE REMAINED COLD LAST FEW IMAGES WITH NO
SIGN OF WARMING. BELIEVE BEST CHANCE FOR LIGHTNING THROUGH 21Z WILL
BE SOUTH OF INTERSTATE 40...THIS BASED ON LATEST SREF RUN.

LOOKS LIKE FRONT IS GOING TO BE SLOW LIFTING NORTH DURING THE DAY
AS UPPER LEVEL ENERGY STILL REMAINS WELL WEST OF SURFACE BOUNDARY.
SURFACE LOW THIS MORNING CENTERED SOUTH OF FORT SMITH AND IS
FORECAST TO MOVE EASTWARD DURING THE DAY AND BE NEAR MEMPHIS BY
00Z THIS EVENING. AM EXPECTING WARM FRONT TO BEGIN LIFTING NORTH
AND INTO SOUTHWEST MIDDLE TENNESSEE AFTER 20Z TODAY WITH
INCREASING CAPES AND INSTABILITY ALONG WITH RISING SURFACE TEMPS
AND DEWPOINTS OVER THE SOUTHWESTERN AREAS DURING THE LATE
AFTERNOON AND WORK NORTHEASTWARD INTO MIDDLE TENNESSEE DURING THE
EARLY EVENING. THINK A FEW STRONG TO SEVERE STORMS ARE POSSIBLE
DURING THE LATE AFTERNOON/EVENING ESPECIALLY SOUTHWEST MIDDLE TENNESSEE
WHERE INSTABILITY LOOKS TO BE THE STRONGEST...BUT ISOLATED SEVERE
CANT BE RULED OUT ELSEWHERE IN THE MID STATE FROM MID TO LATE
EVENING AS INSTABILITY TRIES TO COME NORTH ALONG SURFACE BOUNDARY.

AS FOR TODAYS HIGHS...WARMER TEMPS WILL BE IN THE SOUTHWEST WHERE I
HAVE LOWER 70S WITH 60S ELSEWHERE. ONCE THIS INITIAL ROUND OF
SHOWERS AND ISOLATED THUNDERSTORMS GETS TO OUR EAST AM EXPECTING
NEW DEVELOPMENT TO TAKE PLACE. ALL IN ALL IT LOOKS VERY MUCH LIKE
A WET SATURDAY.

BOYD

PREV DISCUSSION... /ISSUED 716 AM CDT SAT APR 27 2013/

UPDATE...FOR 12Z AVIATION FORECAST

AVIATION...TODAY WILL BE CHARACTERIZED BY STRONG WARM ADVECTION
IN A VERY MOIST AIRMASS AS UPPER LEVEL LOW OVER KS MOVES SLOWLY
INTO MO. NUMEROUS SHOWERS AND SOME THUNDERSTORMS...ALONG WITH LOW
CIGS AND 3 TO 5 MILE VSBYS...WILL SPREAD ACROSS CKV...BNA...AND
CSV THIS MORNING. MUCH OF THE RAIN WILL DIMINISH BY 18Z AT CKV
.BY 20Z AT BNA...AND BY 22Z AT CSV. HOWEVER...SHOWERS AND STORMS
WILL RETURN OVERNIGHT ACROSS THE ENTIRE REGION AS UPPER TROF
MOVES FROM MO EASTWARD THROUGH THE OHIO VALLEY. A TRAILING WEAK COLD
FRONT WILL MOVE THROUGH MIDDLE TN ON SUNDAY AS THE UPPER TROF
HEADS TOWARD THE GREAT LAKES.

PREV DISCUSSION... /ISSUED 417 AM CDT SAT APR 27 2013/

SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT...

WIDESPREAD RAIN AND THUNDERSTORMS TO CONTINUE THIS WEEKEND...

SHORT TERM...

LATEST RADAR IMAGERY SHOWS WIDESPREAD LIGHT TO MODERATE RAIN
CONTINUES ACROSS MOST OF THE FORECAST AREA...WITH MORE ISOLATED
SHOWERS ACROSS WAYNE/LAWRENCE/GILES COUNTIES. PRECIPITATION
IS BEING AIDED BY A WEAK SHORTWAVE TROUGH EVIDENT ACROSS EASTERN
TENNESSEE...AND IS FOCUSED ALONG AND NORTH OF A 850 MB WARM FRONT
THAT CURRENTLY EXTENDS FROM DYERSBURG TO WINCHESTER. PRECIPITATION
WILL CONTINUE TO BE GENERATED TODAY DUE TO SUSTAINED WAA ABOVE
THE FRONTAL SURFACE...WITH RENEWED DEVELOPMENT TO OUR WEST AS THE
NEXT WEAK SHORTWAVE CURRENTLY SEEN ALONG THE MISSISSIPPI RIVER
APPROACHES. INDEED...MOSAIC RADAR IMAGERY SHOWS A LARGE AREA OF
SHOWERS AND THUNDERSTORMS HAS ALREADY REDEVELOPED IN WESTERN
TENNESSEE WHICH WILL MOVE ACROSS THE CWA LATER THIS MORNING.
HEAVIEST ACTIVITY IS EXPECTED TO BE IN AN ARC FROM NORTHWEST TO
SOUTHEAST ACROSS THE CENTER OF THE CWA...WITH FAR SOUTHWEST AND
NORTHEAST AREAS SEEING MORE SCATTERED ACTIVITY.

BY AFTERNOON...SOME GLOBAL AND MESOSCALE MODELS DEPICT A BREAK IN
THE WIDESPREAD RAINFALL AS SHORTWAVE CURRENTLY ALONG THE MS RIVER
MOVES OFF TO THE EAST. HAVE THUS LOWERED POPS INTO THE LIKELY
CATEGORY THIS AFTERNOON...BUT REMAINS UNCERTAIN HOW MUCH OF A
BREAK WILL BE SEEN AS OTHER MODELS SUCH AS THE HRRR CONTINUE
PRECIPITATION NONSTOP. REGARDLESS...MAIN UPPER LOW SEEN ON WATER
VAPOR IMAGERY ACROSS OK/KS WILL APPROACH THE MISSISSIPPI RIVER
LATER THIS AFTERNOON AND EVENING. AS THIS OCCURS...A WEAK SURFACE
LOW IS PROGGED BY MODELS TO DEVELOP IN NORTHEAST ARKANSAS THEN
MOVE NORTHEAST INTO SOUTHERN KENTUCKY TONIGHT. STRENGTHENING WIND
FIELDS AND HIGHER SURFACE DEWPOINTS ADVECTING NORTHWARD COMBINED
WITH SOME DIURNAL HEATING SHOULD ALLOW FOR DESTABILIZATION OF THE
LOWER LEVELS OVER WESTERN ZONES. ALL GUIDANCE DEVELOPS ADDITIONAL
SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ACROSS
WEST TENNESSEE AND NORTH MISSISSIPPI WHICH THEN MOVE INTO THE MID
STATE THROUGH SATURDAY NIGHT. FORECAST SOUNDINGS SHOW WEAK TO
MODERATE INSTABILITY/SHEAR WITH RELATIVELY COLD MID
LEVELS LATER TODAY...SUGGESTING DAMAGING WINDS AND LARGE HAIL
WOULD BE POSSIBLE WITH THE STRONGEST STORMS. INDEED...MESOSCALE
MODELS SHOW SOME ROBUST STORMS IN OUR WESTERN COUNTIES AROUND 00Z
THIS EVENING. SPC HAS UPGRADED PORTIONS OF WESTERN ZONES INTO A
SLIGHT RISK FOR THIS AFTERNOON AND TONIGHT. EASTWARD EXTENT OF ANY
SEVERE ACTIVITY THAT MAY DEVELOP WILL BE GREATLY LIMITED BY MORE
STABLE CONDITIONS EAST OF THE SLIGHT RISK AREA.

GUIDANCE DEPICTS A DRY SLOT ALOFT ADVANCING ACROSS WESTERN
PORTIONS OF THE MID STATE ON SUNDAY AS UPPER LOW ADVANCES THROUGH
THE OHIO VALLEY. THIS WILL LOWER PRECIP CHANCES OVER THE WEST WITH
HIGH POPS CONTINUING OVER THE EAST. ALL ACTIVITY SHOULD WIND DOWN
BY SUNDAY NIGHT AS UPPER LOW MOVES EAST OF THE REGION. TOTAL
RAINFALL AMOUNTS FOR THIS WEEKEND RAIN EVENT APPEAR TO BE IN THE 1
TO 2 INCH RANGE NORTH OF I-40 WITH 2 TO 3 INCHES SOUTH OF
I-40...BUT SOME 4 INCH AMOUNTS ARE POSSIBLE WITH ANY SUSTAINED
HEAVIER THUNDERSTORMS. ALTHOUGH NO WIDESPREAD FLASH FLOODING IS
EXPECTED...SOME LOCALIZED FLOODING IS CERTAINLY POSSIBLE AND
RUNOFF INTO AREA RIVERS MAY RESULT IN SOME RISING INTO ACTION
STAGE NEXT WEEK.

LONG TERM...

WARMER AND DRIER WEATHER IS ANTICIPATED FOR MONDAY AND TUESDAY AS
WEAK RIDGING ALOFT BUILDS OVER THE TENNESSEE VALLEY REGION. LOW
PRECIP CHANCES RETURN BY WEDNESDAY AS A WEAK UPPER LOW DEVELOPS
IN THE GULF COAST STATES. FOR THE END OF THE FORECAST
PERIOD...00Z GFS/ECMWF HAVE CONTINUED THE HIGHLY ANOMALOUS TREND
OF THE PAST FEW DAYS IN DEVELOPING A LARGE AND INTENSE CUT OFF H5
LOW WHICH THEN MEANDERS FOR DAYS ACROSS THE EASTERN CONUS.
UNFORTUNATELY...GFS AND ECMWF DIFFER BY 600 MILES ON THEIR
PLACEMENT OF THE UPPER LOW WHICH RESULTS IN TEMPERATURE
DIFFERENCES OF 20 DEGREES OR MORE FOR HIGHS AND LOWS. FOR NOW
WILL GO WITH LOW POPS FOR THE END OF NEXT WEEK AND TREND
TEMPERATURES TOWARDS THE COLDER MEX GUIDANCE...ALTHOUGH FORECAST
IN THE LONG RANGE SHOULD BE CONSIDERED EXTREMELY LOW CONFIDENCE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12
Hazardous weather outlook, Apr 27, 5:02 AM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
502 AM CDT SAT APR 27 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-281015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
502 AM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WESTERN MIDDLE
TENNESSEE...GENERALLY ALONG AND SOUTH OF A LINE FROM DOVER TO
PULASKI.

WIDESPREAD LIGHT TO MODERATE RAIN WITH A FEW THUNDERSTORMS WILL
CONTINUE THROUGH THE MORNING BEFORE DIMINISHING IN THE AFTERNOON.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON INTO TONIGHT AND SPREAD ACROSS MIDDLE TENNESSEE AS A
SURFACE LOW TRACKS TO THE NORTH OF THE REGION. CONDITIONS APPEAR
FAVORABLE FOR A FEW STORMS TO BE SEVERE IN THE SLIGHT RISK
AREA...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN
ISOLATED TORNADO CANNOT BE RULED OUT BUT THE THREAT APPEARS LOW.

HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE WITH
THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY BEFORE
DIMINISHING BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY
THROUGH SUNDAY WILL RANGE FROM 1 TO 2 INCHES NORTH OF I-40 TO 2 TO
3 INCHES SOUTH OF I-40. SOME LOCATIONS MAY RECEIVE UP TO 4 INCHES
OF RAINFALL...WHICH MAY RESULT IN SOME LOCALIZED FLOODING.
SOME SECONDARY RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO
ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED SATURDAY
AFTERNOON INTO SATURDAY NIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:38 PM CDTRiver Flood AdvisoryOHXDavidson6 hr
Apr 27, 12:56 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 1:13 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson3 hr
Apr 27, 1:47 PM CDTRiver Flood WarningOHXDavidson62 min
Apr 27, 3:06 PM CDTFlash Flood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more19 hr
Apr 27, 4:04 PM CDTRiver Flood AdvisoryOHXHickman9 hr
Apr 27, 5:54 PM CDTFlash Flood Warning EmergencyOHXBenton, Dickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 27, 6:19 PM CDTSpecial Weather StatementOHXBenton26 min
Apr 27, 6:49 PM CDTSpecial Weather StatementOHXHouston41 min
Apr 27, 6:52 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys23 min

Nearby

River Flood Advisories in Tennessee, 2013Every river flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.